# SDR 2005FA0001121

- Difficulty date: November 12, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N50TQ
- Make and model: Israel 1125
- Aircraft serial: 065
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Clogged
- Location: Lt Fwd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED DISPARITY DURING IFR APPROACH, WATER IN LT STATIC PORT.  FIRST TIME OCCURRENCE W/ THIS AC OUTSIDE DURING RAINSTORM LASTING 3 HOURS.  STATIC DRAINS DRY, WATER ACCUMULATED JUST INSIDE STATIC PORT.  DID NOT KNOW WHY STATIC PORT HEATER DID NOT REMOVE THE MOISTURE.  RESULT OF PROBLEM: AIRSPEED DISPARITY/ EFIS AIR DATA CHECK SOM ERROR/ PILOTS ABORTED APPROACH AND PERFORMED MISSED/ RETURNED TO DEPARTURE.  BLEW OUT STATIC PORT, SUBSEQUENT FLIGHTS, OPS CHECKED GOOD.  (K)
